# SDR DALA2021030101144

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CRACK INDICATION ON FRAME 16 LH SIDE ON HOLE 7 AT LEVEL OF DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589659-14AD REV:0, 1, 2, AND ERA: 589659-14AD REV: ORIGINAL. (1741951)
